# SDR AALA202406129451

- Difficulty date: June 1, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 41,136 hours, 17,575 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: 1L500210261
- Condition: Out Of Position
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR STUCK AND INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202406039451): REMOVE AND REPLACED LAVATOR-D UPPER TRIM RAIL EDGE. OPERTIONAL CHECK GOOD. PER CMM 25-40-64**(CLOSED).
